Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Boundedness of the maximal operator on weighted BMO
HTML articles powered by AMS MathViewer

by Steven Bloom PDF
Proc. Amer. Math. Soc. 94 (1985), 52-54 Request permission

Abstract:

The Hardy-Littlewood maximal operator ${M^*}$ is a bounded operator mapping ${\text {BM}}{{\text {O}}_w}$, into ${\text {BL}}{{\text {O}}_w}$ if and only if the weight $w$ is a Reverse Hölder weight in weak ${\alpha _2}$.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25, 42A50, 47G05
  • Retrieve articles in all journals with MSC: 42B25, 42A50, 47G05
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 94 (1985), 52-54
  • MSC: Primary 42B25; Secondary 42A50, 47G05
  • DOI: https://doi.org/10.1090/S0002-9939-1985-0781055-3
  • MathSciNet review: 781055